# SDR WX0A073275

- Difficulty date: July 13, 2017
- Submitted: July 14, 2017
- Operation: Air carrier
- Aircraft: N425NV
- Make and model: Doug DC-9-83
- Aircraft serial: 49438
- Aircraft time: 57,618 hours, 43,436 cycles
- System (JASC): 7603 · Power Lever
- Part: Bolt
- Condition: Loose
- Location: Cross Shaft
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E, A

## Discrepancy

CAPTAIN SHUTDOWN THE NR 1 ENGINE DUE TO LOSS OF CONTROL,  FOUND LOOSE BOLT FROM CROSS SHAFT TO POWER CONTROL LINKAGE.  INSTALLED NEW BOLT, WASHER, NUT & COTTER PIN.
